# SDR 06FDEA1631

- Difficulty date: April 28, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK RBL 27 CORRODED AT STA 902.  CORROSION REMOVED AND FOUND EXCEED LIMITS AS PER SRM 53-70-00 FIG.3   VOL I.   SEAT TRACK TRIMMED AS PER 53-70-00 FIG.1 VOL.I. HFEC INSPECTION CARRIED OUT PER DAC   NDT   SPM 06-10-01.001 REV.12 ON TRIMMED AREA.NEW SEAT TRACK, SPLICE ANGLE AND SPLICE   PLATE   REWORKED AS PER SRM 53-70-00 FIG.1 VOL.I. NEW SEAT TRACK AND REPAIR PARTS   INSTALLED PER   SRM 51-33-01 AND 51-31-01 VOL.II. MAJOR REPAIR AS PER GMM 6-2-100.
